Alert archive / Wisconsin / Beach Hazards Statements in 2025
Beach Hazards Statement 12, NWS Green Bay, WI
NWS Green Bay, WI issued this beach hazards statement at Sep 7, 2025, 7:57 PM CDT for Door County, Kewaunee County, Manitowoc County, Wisconsin. It took effect at Sep 8, 2025, 4:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2025, 7:57 PM CDT (00:57 UTC)
- In effect from
- Sep 8, 2025, 4:00 PM CDT
- Expired
- Sep 9, 2025, 10:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
Counties Door County, WI, Kewaunee County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
971 WHUS43 KGRB 080057 CFWGRB Coastal Hazard Message National Weather Service Green Bay WI 757 PM CDT Sun Sep 7 2025 WIZ040-050-081000- /O.NEW.KGRB.BH.S.0012.250909T0000Z-250910T0000Z/ Kewaunee-Manitowoc- 757 PM CDT Sun Sep 7 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc Counties. * WHEN...From Monday evening through Tuesday evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Cresent Beach and City of Kewaunee Beach in Kewaunee County. Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ WIZ022-081000- /O.NEW.KGRB.BH.S.0012.250909T0000Z-250910T0300Z/ Door- 757 PM CDT Sun Sep 7 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Door County. * WHEN...From Monday evening through Tuesday evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Rock Island State Beach, Baileys Harbor beaches and Whitefish Dunes Beach in Door County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ JLA
8 follow-up statements
411 WHUS43 KGRB 080905 CFWGRB Coastal Hazard Message National Weather Service Green Bay WI 405 AM CDT Mon Sep 8 2025 WIZ040-050-081715- /O.EXT.KGRB.BH.S.0012.250908T2100Z-250910T0000Z/ Kewaunee-Manitowoc- 405 AM CDT Mon Sep 8 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM 4 PM CDT THIS AFTERNOON THROUGH TUESDAY EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc Counties. * WHEN...From 4 PM CDT this afternoon through Tuesday evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Cresent Beach and City of Kewaunee Beach in Kewaunee County. Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ WIZ022-081715- /O.EXT.KGRB.BH.S.0012.250908T2100Z-250910T0300Z/ Door- 405 AM CDT Mon Sep 8 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM 4 PM CDT THIS AFTERNOON THROUGH TUESDAY EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Door County. * WHEN...From 4 PM CDT this afternoon through Tuesday evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Rock Island State Beach, Baileys Harbor beaches and Whitefish Dunes Beach in Door County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
250 WHUS43 KGRB 081611 CFWGRB Coastal Hazard Message National Weather Service Green Bay WI 1111 AM CDT Mon Sep 8 2025 WIZ040-050-090015- /O.CON.KGRB.BH.S.0012.250908T2100Z-250910T0000Z/ Kewaunee-Manitowoc- 1111 AM CDT Mon Sep 8 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 PM CDT THIS AFTERNOON THROUGH TUESDAY EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc Counties. * WHEN...From 4 PM CDT this afternoon through Tuesday evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Cresent Beach and City of Kewaunee Beach in Kewaunee County. Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ WIZ022-090015- /O.CON.KGRB.BH.S.0012.250908T2100Z-250910T0300Z/ Door- 1111 AM CDT Mon Sep 8 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 PM CDT THIS AFTERNOON THROUGH TUESDAY EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Door County. * WHEN...From 4 PM CDT this afternoon through Tuesday evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Rock Island State Beach, Baileys Harbor beaches and Whitefish Dunes Beach in Door County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
908 WHUS43 KGRB 082027 CFWGRB Coastal Hazard Message National Weather Service Green Bay WI 327 PM CDT Mon Sep 8 2025 WIZ040-050-090430- /O.CON.KGRB.BH.S.0012.250908T2100Z-250910T0000Z/ Kewaunee-Manitowoc- 327 PM CDT Mon Sep 8 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc Counties. * WHEN...Through Tuesday evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Cresent Beach and City of Kewaunee Beach in Kewaunee County. Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ WIZ022-090430- /O.CON.KGRB.BH.S.0012.250908T2100Z-250910T0300Z/ Door- 327 PM CDT Mon Sep 8 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Door County. * WHEN...Through Tuesday evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Rock Island State Beach, Baileys Harbor beaches and Whitefish Dunes Beach in Door County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ JLA
297 WHUS43 KGRB 090349 CFWGRB Coastal Hazard Message National Weather Service Green Bay WI 1049 PM CDT Mon Sep 8 2025 WIZ040-050-091200- /O.CON.KGRB.BH.S.0012.000000T0000Z-250910T0000Z/ Kewaunee-Manitowoc- 1049 PM CDT Mon Sep 8 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc Counties. * WHEN...Through Tuesday evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Cresent Beach and City of Kewaunee Beach in Kewaunee County. Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ WIZ022-091200- /O.CON.KGRB.BH.S.0012.000000T0000Z-250910T0300Z/ Door- 1049 PM CDT Mon Sep 8 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Door County. * WHEN...Through Tuesday evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Rock Island State Beach, Baileys Harbor beaches and Whitefish Dunes Beach in Door County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ JLA
583 WHUS43 KGRB 090827 CFWGRB Coastal Hazard Message National Weather Service Green Bay WI 327 AM CDT Tue Sep 9 2025 WIZ040-050-091630- /O.CON.KGRB.BH.S.0012.000000T0000Z-250910T0000Z/ Kewaunee-Manitowoc- 327 AM CDT Tue Sep 9 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc Counties. * WHEN...Through this evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Cresent Beach and City of Kewaunee Beach in Kewaunee County. Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ WIZ022-091630- /O.CON.KGRB.BH.S.0012.000000T0000Z-250910T0300Z/ Door- 327 AM CDT Tue Sep 9 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Door County. * WHEN...Through this evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Rock Island State Beach, Baileys Harbor beaches and Whitefish Dunes Beach in Door County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ Kieckbusch
700 WHUS43 KGRB 091532 CFWGRB Coastal Hazard Message National Weather Service Green Bay WI 1032 AM CDT Tue Sep 9 2025 WIZ040-050-100000- /O.CON.KGRB.BH.S.0012.000000T0000Z-250910T0000Z/ Kewaunee-Manitowoc- 1032 AM CDT Tue Sep 9 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Cresent Beach and City of Kewaunee Beach in Kewaunee County. Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ WIZ022-100300- /O.CON.KGRB.BH.S.0012.000000T0000Z-250910T0300Z/ Door- 1032 AM CDT Tue Sep 9 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Door County. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Rock Island State Beach, Baileys Harbor beaches and Whitefish Dunes Beach in Door County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
272 WHUS43 KGRB 091958 CFWGRB Coastal Hazard Message National Weather Service Green Bay WI 258 PM CDT Tue Sep 9 2025 WIZ040-050-092100- /O.CAN.KGRB.BH.S.0012.000000T0000Z-250910T0000Z/ Kewaunee-Manitowoc- 258 PM CDT Tue Sep 9 2025 ...BEACH HAZARDS STATEMENT IS CANCELLED... The threat for strong currents has subsided; therefore, the Beach Hazards Statement will be allowed to expire. $$ WIZ022-100300- /O.CON.KGRB.BH.S.0012.000000T0000Z-250910T0300Z/ Door- 258 PM CDT Tue Sep 9 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...High waves and dangerous currents expected. * WHERE...Beaches along Lake Michigan in Door County. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Dangerous swimming conditions are expected. Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Several beaches that will be most susceptible to the dangerous swimming conditions include... Rock Island State Beach, Baileys Harbor beaches and Whitefish Dunes Beach in Door County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
395 WHUS43 KGRB 100251 CFWGRB Coastal Hazard Message National Weather Service Green Bay WI 951 PM CDT Tue Sep 9 2025 WIZ022-100400- /O.EXP.KGRB.BH.S.0012.000000T0000Z-250910T0300Z/ Door- 951 PM CDT Tue Sep 9 2025 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 10 PM CDT THIS EVENING... The threat for strong currents has subsided; therefore, the Beach Hazards Statement will be allowed to expire. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this beach hazards statement went out at Sep 7, 6:30 PM CDT, 1 hour 27 minutes earlier. Its key messages:
- Patchy-areas of frost expected late tonight into Monday morning. A Frost Advisory has been issued along and north of highway 29.
- Below normal temps continue tonight, with temps warming closer to seasonal norms mid-late week.
- Chances (30-70%) for rain showers and a few storms return Monday night into Tuesday night.
Area forecast discussion, Sep 7, 6:30 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 630 PM CDT Sun Sep 7 2025 Updated aviation portion for 00Z TAF issuance .KEY MESSAGES... - Patchy-areas of frost expected late tonight into Monday morning. A Frost Advisory has been issued along and north of highway 29. - Below normal temps continue tonight, with temps warming closer to seasonal norms mid-late week. - Chances (30-70%) for rain showers and a few storms return Monday night into Tuesday night. && .DISCUSSION... Issued at 248 PM CDT Sun Sep 7 2025 Diurnally driven stratocumulus clouds will dissipate after sunset, providing for mostly clear skies and light winds as a ridge of high pressure tracks through the western Great Lakes region. Temperatures will therefore plummet tonight under these conditions, with lows ranging from the middle to upper 30s across the north to the middle 40s along the lakeshore. The cold temperatures across the north will likely lead to frost along and north of Highway 29 with temperatures in the middle to upper 30s; therefore, will issue a Frost Advisory for these areas overnight into early Monday morning. Strong warm air advection will commence on Monday as the high pushes off to the east and surface winds turn to a southerly direction. This will allow surface temperatures to warm into the upper 60s across the north, with around 70 degrees across central and east-central Wisconsin. While the CAMs indicate some sprinkles are possible with this surge of warm air, model soundings indicate quite a bit of dry air will be in place. Therefore, virga is the most likely scenario from any clouds that develop with the warm air advection. A cold front will slowly track through the region from Monday night through Tuesday night, which will bring showers and thunderstorms to the region. The best chance for precipitation will be across the north Monday night into Tuesday, with lesser chances across east-central Wisconsin Tuesday into Tuesday night as the front loses a lot of its dynamics as it washes out across the Great Lakes. Any thunderstorms should be on the weak side as instability will only clock in at a few hundred J/kg. Some light precipitation may linger into Wednesday, depending on how progressive the front/trough is, then models are in fairly good agreement showing another stretch of dry weather from Wednesday into Friday as high pressure builds in. Temps will climb back closer to seasonal norms by mid-week, with highs in the low to mid 70s for most locations. There appears to be another shot at precipitation next weekend as a low pressure system tracks through the western Great Lakes; however, timing is still uncertain this far out. && .AVIATION...for 00Z TAF Issuance Issued at 629 PM CDT Sun Sep 7 2025 Stratocu clouds will slowly clear out this evening. Patchy low clouds and ground fog could occur again overnight into early Monday morning. Confidence remains too low to include in this set of TAFs. After mostly clear skies to start the day, warm air advection will produce a swath of mid clouds (080-120) across the area by Monday afternoon. The warm air advection will eventually lead to showers and storms developing Monday evening, mainly over north-central WI. Winds will shift to the west and decrease to under 5 kts this evening and overnight. South-southwest winds of 10 to 20 kts are expected Monday afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... Frost Advisory from 1 AM to 8 AM CDT Monday for WIZ005-010>013- 018>021-030-031-073-074. && DISCUSSION.....Kurimski AVIATION.......JLA
Hazardous weather outlook, Sep 7, 2:50 PM CDT, 5 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 250 PM CDT Sun Sep 7 2025 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 250 PM CDT Sun Sep 7 2025 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Patchy to areas of frost are expected late tonight, mainly north and west of the Fox Valley. A Frost Advisory has been issued for areas along and north of highway 29 overnight into Monday morning. Patchy ground fog will also be possible. .DAYS TWO THROUGH SEVEN...Monday through Sunday There is a small chance for thunderstorms Monday night into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-082000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 250 PM CDT Sun Sep 7 2025 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Sunday Gusty south to southwest winds and high waves may bring hazardous conditions to small craft Monday evening into early Tuesday evening. Kurimski
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:53 PM CDT | Small Craft Advisory | GRB | 50 hr |
Nearby
Beach Hazards Statements in Wisconsin, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.